# SDR SWAA2014010223670

- Difficulty date: November 27, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 53,819 hours, 31,532 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULKHEAD CHORD CRACKED AT BS 540 BETWEEN STRINGER 22R TO STRINGER 23R.  REPAIRED CHORD IAW EA.
